MathSciNet Relay Station
MathSciNet bibliographic data
MR975426 34D30 (34C25 93C57)
Simeonov, P. S.; Baĭnov, D. D. Orbital stability of periodic solutions of autonomous systems with impulse effect. Internat. J. Systems Sci. 19 (1988), no. 12, 2561–2585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement